MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION CNS-9700A; CENTRAL MONITOR SYSTEM

NIHON KOHDEN CORPORATION CNS-9700A; CENTRAL MONITOR SYSTEM
Model Number CNS-9700A
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that they recently moved the central nurse's station (cns) from one side of the department to the other and when they went to connect/turn the cns back on, the unit displayed a network disconnect message.Technical support (ts) is working with the customer to troubleshoot the issue.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that the central nurse's station displayed a network disconnect message.There was no patient injury reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that they recently moved the central nurse's station (cns) from one side of the department to the other and when they went to connect/turn the cns back on, the unit displayed a network disconnect message.Technical support (ts) is working with the customer to troubleshoot the issue.There was no patient injury reported.Investigation summary: based on the available information, a definitive root cause could not be identified.However, it is likely that the customer had not reconfigured the network settings of the cns to suit its new location.The cns was likely placed in a different network segment and would need its network settings to be reconfigured in order to connect to the network.The administrator's manual for the cns instructs users to configure the network settings of the device during installation.The customer likely had missed configuring the device during its installation on its new location.No corrective actions will be required at this time.Manufacturer references # (b)(4) follow up 001.
 
Event or Problem Description

Brand Name
CNS-9700A
Common Device Name
CENTRAL MONITOR SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa,, saitama 359-8-580
JA   359-8580
MDR Report Key12684669
Report Number8030229-2021-01848
Device Sequence Number17201715
Product Code MHX
UDI-Device Identifier04931921000663
UDI-Public04931921000663
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K023475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNS-9700A
Device Catalogue NumberMU-971RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown